Hi 3, I'm an RN and the PICC line itself or the procedure shouldn't in theory cause nausea. If you were having some type of reaction to the line itself, it would probably be around the insertion site and up the arm along the vein it's in.
Have you been on any oral meds or supplements? I would have to agree with IH8ticks. It's probably a combo of things; Lyme, Lyme nerves, maybe eating things your stomach can't handle right now, etc.....
Maybe try Milk of Magnesia or Mylanta. These would be my first choice. And keep trying small amount of fluids every 20minutes or so to keep hydrated. Many Lyme patients have gluten-intolerance (can't digest wheat), low stomach acid and many different intestinal imbalances. You should have these checked. Hormonal imbalance is common too; they can cause nausea.
Good luck and keep us updated -
11/07 symptoms start
7/4/08 IGenX LD positive,gluten sensitivity,low magn, low WBC's,+yeast/bacteria/tapeworm/roundworm, EBV,HHV,CMV,Parvo,
7/25/08 started on Biaxin
9/08 IGenX co-infections neg, but probable Bart, Bab, Erhl
11/08 Biaxin,Plaquenil,Cipro, Artemisinin,3 probiotics,Transfer Immune, Bcomplex,MultiVit,omega3,magnesium,
1/29/09 Added: Rifampin 600mg- Ehrl, Lomatium 15dropsBID-parvo, andrographis 15dropsBID (super yuck!)-LD, Alinia-cryptosporidium.